# SDR 95ZZZX4355

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36BW
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0232033
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SL134441
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISASSEMBLING ENGINE FOR SEALING OIL LEAKS.  WHEN NR 3 PISTON PIN WAS PUSHED OUT IT WAS FOUND BROKEN IN HALF RIGHT IN THE MIDDLE OF THE CONNECTING ROD BUSHING.  FOUND LIGHT (0.002 INCH - 0.003 INCH DEEP) SCORING IN CONNECTING ROD BUSHING. APPARENTLY, THE PIN HAD NOT BEEN BROKEN FOR LONG.  REMAINDER OF CYLINDER ASSY APPEARED NORMAL.  NO SIGNIFICANT DIFFERENCE FROM OTHER 5.  PLAN TO SUBMIT PIN TO U. OF T. METALLURGY LAB FOR ANALYSIS.  APPEARS TO BE METAL DEFECT.
